# SDR ASAA2024070350774

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,373 hours, 11,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008 EMERGENCY LIGHT CHECK FOUND AFT L/H EMERGENCY ESCAPE DOOR LIGHT INOP, CTR AISLE EMERGENCY LIGHT INOP AND L/H EXIT EMERGENCY LIGHT NEAR INBD L/H TE FLAP INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT EQUIPMENT #M1670 PER AMM 33-51-06-960-805. OPS CHECK GOOD ALL LIGHTS ON. PULLED AND RESET 4 C/B'S.
